# SDR CALA2025121812228

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 79,689 hours, 35,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 30 IN SEAT EMER LIGHT INOPERATIVE.  R & R THE EMERGENCY LIGHT ASSY,  OPS CHECKED SATISFACTORY.
